# SDR SWIA202162352

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD CARGO TIE DOWN MOUNT STRUCTURE AT APPROX. STGR27 Â€“ STGR26L AND FS531 HAS CORROSION (MARKED).     (C-CHECK RO 11/5/2021)    REPLACED FWD CARGO TIE DOWN WITH NEW FROM STOCK REF CRJ-700 SRM 51-42-21-001-001-A01, / CRJ-700 SRM 51-45-00-001-001-A01 AND DWG SH670-33389 REV -NC. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
